# SDR TWAA0000609

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN RT LAV AT STA 980 FORMER RING BETWEEN LONGERON 15 AND 16 AN INCORRECT REPAIR INSTALLED.  CUT FORMER RING BETWEEN STRINGER 10 AND 11 AND INSTALLED NEW BOEING RING PN 9958238-7.  INSTALLED SPLICE PER SRM 53-03, FIG 32, SHEET 2 AND 3.  DOUBLER MADE FROM 7075-O, 0.063 IN, HEAT TREATED TO T6.  INSTALLED CLIPS PER MO 72J14H AT STRINGER 13, 14, 16, AND 17.
